I have been on tamoxifen for nearly two weeks now. Yesterday horrible sharp womb cramps started, not sure if it's the tamoxifen? Has anyone else experienced this. I had a mirena coil in before BC but had that whipped out sharpish. The oncologist has said I am post menopausal and haven't had a period in the last two months since mirena was removed. I am 50 and before BC was jogging nicely with my HRT patch ( in hindsight probably a big mistake) I was fine and juicy. Now I feel such an old woman, an achy hip which I was really worried about bone mets, had an MRI and its bursitis. I am having such bad sweats through the night I can't sleep. I am so tired during the day probably due to poor nights sleep but also oncologist said tamoxifen can cause tiredness. I am am due to start radiotherapy in a couple of weeks and I know that can make you tired too ! My brain is not functioning as it did. I can't multitask anymore, is this the lack of sleep, tamoxifen or just the huge thing that BC is? I had a WLE SNB - IDC 14mm grade 3 oncotype 20 no chemo. I wonder will I ever feel alright again?
... View more